Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I am suffering from dandruff and hair-fall. Is there any solution ?

I m getting hair loose from many days is due to dandruff i ll be getting itching also i m using NYLE shampoo and silk n shine oil. I want to stop hair lose and dandruff and grow hair is there solution for reduce hair lose please help me
Asked On : Sat, 15 Jan 2011
Answers:  1 Views:  577
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi! sheetal ,
Welcome to HealthcareMagic forum,
Sheetal if you are above 18yrs of age then you can start with MINTOP 2% local application on scalp twice a day for 6 months .Also take tab essvit or keraglo once daily for 3 months .For dandruff use nizrol shampoo(2%) twice a wk for a month.This will reduce your dandruff to great extent .Take more of green leafy vegetables along with high protein diet daily.Drink plenty of water and take good 7 hr sleep in night.This helps to reduce hair loss.
Take care,
Answered: Tue, 18 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor